International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 130 | Views: 207

Research Paper | Mathematics | India | Volume 7 Issue 1, January 2018 | Rating: 6.1 / 10


A Matrix Trace Inequality for Products of Quaternion Hermitian Matrices

K. Gunasekaran | M. Rahamathunisha


Abstract: In this paper, the following matrix trace inequality for *_ products of quaternion hermitian matrices A and B, tr (A*B) ^ (2^k) tr (A^ (2^k) *B^ (2^k)) is established, where k is positive integer.


Keywords: Triple representation of quaternion matrix, Hermitian matrix, *_ product, matrix trace inequality


Edition: Volume 7 Issue 1, January 2018,


Pages: 950 - 951



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top